# SDR AALA202309119176

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 16,651 hours, 7,127 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10622313
- Part serial: 17115251
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED. AIRCRAFT RETURN TO DFW SAFELY. PRESSURIZATION FAILURE DURING CLIMB. REPLACED AFT OUTFLOW VALVE ASSEMBLY PER AMM 21-31-03.
